An abstract setting for homotopy pushouts and pullbacks
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 18 (1977) no. 4, p. 409-429
@article{CTGDC_1977__18_4_409_0,
     author = {Spencer, Christopher B.},
     title = {An abstract setting for homotopy pushouts and pullbacks},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {18},
     number = {4},
     year = {1977},
     pages = {409-429},
     zbl = {0378.18008},
     mrnumber = {486054},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1977__18_4_409_0}
}
Spencer, Christopher B. An abstract setting for homotopy pushouts and pullbacks. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 18 (1977) no. 4, pp. 409-429. http://www.numdam.org/item/CTGDC_1977__18_4_409_0/

1 A. Bastiani and C. Ehresmann, Multiple functors I, Cahiers Topo. et Géo. Diff 15-3 (1974). | Numdam | MR 379626 | Zbl 0332.18005

2 R. Brown and P.J. Higgins, On the connection between the second relative homotopy groups of some spaces ( To appear). | Zbl 0405.55015

3 R. Brown and C.B. Spencer, Double groupoids and crossed modules, Cahiers Topo. et Géo. Diff. 17-4 (1976), 343- 362. | Numdam | MR 440553 | Zbl 0344.18004

4 P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer, Berlin, 1967. | MR 210125 | Zbl 0186.56802

5 J.W. Gray, Formal Category theory, Lecture Notes in Math. 391 (1974). | Zbl 0285.18006

6 G.M. Kelly and R. Street, Review of the elements of 2-categories, Lecture Notes in Math. 420, Springer (1974), 75-103. | MR 357542 | Zbl 0334.18016

7 M. Mather, Pullbacks in homotopy theory ( To appear). | MR 167984 | Zbl 0351.55005

8 M. Mather, A generalisation of Ganea's theorem on the mapping cone of the inclusion of a fibre ( To appear). | Zbl 0324.55008

9 M. Mather, Hurewicz theorems for pairs and squares, Math. Scand. 32 (1973), 269-272. | MR 356040 | Zbl 0279.55008

10 Y. Nomura, On extensions of triads, Nagoya Math. J. 27 (1966), 249- 277. | MR 203732 | Zbl 0145.20102

11 Y. Nomura, The Whitney join and its dual, Osaka J. Math. 7 (1970), 353-373. | MR 281208 | Zbl 0211.55301

12 P.H. Palmquist, The double category of adjoint squares, Lecture Notes in Math. 195, Springer (1971), 123-153. | MR 289600 | Zbl 0263.18004

13 J.W. Rutter, Fibred joins of fibrations and maps, I', Bull. London Math. Soc. 4 (1972), 187- 190. | MR 319190 | Zbl 0246.55009

14 J.W. Rutter, Fibred joins of fibrations and maps, II', J. London Math. Soc. ( 2 ) 8 (1974), 453- 459. | MR 348744 | Zbl 0288.55014

15 R.M. Vogt, A note on homotopy equivalences, Proc. AMS 32 (1972), 627- 629. | MR 293632 | Zbl 0241.55009

16 M. Walker, Homotopy pullbacks and applications to duality ( To appear). | Zbl 0352.55014